I feel awful and found out most of these drugs have major interactions with each other. Which one should stop. I will ask M.D but he prescribed these! I do not know If I can trust his knowledge of the interactions. Shoud I stop Lithium?
Yes, you are right. You run the risk of developing a potentially serious syndrome, called serotonin syndrome, due to the drug combination your doctor has prescribed.
Do not stop taking any medicines until talking with your doctor... unless, of course, you start developing symptoms of serotonin syndrome
Take a printout of the below link to your doctor which explains the drug interactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 3 answers
I am not sure we are using the drug interaction section correctly. Can you give me the steps?(prof)?
Posted 7 Jan 2014 • 2 answers
Posted 29 Sep 2015 • 1 answer
Posted 2 Feb 2016 • 1 answer
Posted 4 Sep 2016 • 1 answer